# SDR HALA2021020200008

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,396 hours, 4,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 0374 3R CAUTION LIGHT ILLUMINATED INFLIGHT. CORRECTIVE ACTION: PERFORMED BITE TEST OF CIDS. TEST OK. VERIFIED DOOR 3R BOTTLE PRESSURE OK. (7276040)
